MathSciNet Relay Station
MathSciNet bibliographic data
MR104129 (21 #2891) 45.00
Melzak, Z. A. Entire operators and functional equations. Proc. Amer. Math. Soc. 10 1959 438–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement